# SDR SWAA2019091636940

- Difficulty date: September 2, 2019
- Submitted: September 17, 2019
- Operation: Air carrier
- Aircraft: N413WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29819
- Aircraft time: 62,273 hours, 36,091 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 115A2781
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIGGLE PLATE ABOVE #3 FLAP TRACK CRACKED.  R&R WIGGLE PLATE IAW SRM & DWG.
